Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 3.

Kowalski, Emmanuel; Najnudel, Joseph; Nikeghbali, Ashkan (2015). A characterization of limiting functions arising in Mod-* convergence. Electronic Communications in Probability, 20(79):online.

Delbaen, Freddy; Kowalski, Emmanuel; Nikeghbali, Ashkan (2015). Mod-$\phi$ convergence. International Mathematics Research Notices, 2015(11):3445-3485.

Barbour, Andrew D; Kowalski, Emmanuel; Nikeghbali, Ashkan (2013). Mod-discrete expansions. Probability Theory and Related Fields, 2013:1-35.

This list was generated on Mon Jan 21 09:12:06 2019 CET.